# SDR ASAA2019070829976

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 12,745 hours, 4,227 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DESCENT INTO HNL LEFT WINDOW OVRHT LIGHT CAME ON FOLLOWED QRH LIGHT REMAINED OUT WHEN WINDOW HEAT TURNED BACK ON AFTER 5 MINUTE COOL DOWN. GROUNDED - YES. PERFORMED FIM 30-41 TASK 801 FOUND LEFT HAND WINDOW SIDE LIGHT INOP. RELAMPED SAME LEFT HAND WINDOW SIDE LIGHT WINDOW HEAT OPS NORMAL.
